# SDR FDEA202504230763

- Difficulty date: April 23, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB17 BETWEEN STGR2.6 AND   STGR2.7 REPAIRED THE LH CENTER FLAP RIB CRACKED UPPER FLANGE AT RIB17 BETWEEN STGR2.6 AND   STGR2.7 PER  A300-600F SRM57-50-00-201 FIG.201 AND COMPLIED WITH EA 6-5750-T0340067 A P2.   EA TITLE:WINGS - FLIGHT SURFACES - LH WING CENTER FLAP - SRM REPAIRS - RSC TRACKING.   THIS IS CATEGORY A REPAIR. TRACKING EA 6-5750-T0340067 A P2 WAS ISSUED AND COMPLETED.   MAJOR REPAIR IAW FEDEX GMM 6-2-100.
